I must be... First of all, this stuff is insanely great and powerful. No bloat and I'm at 750-1000mg of Test. In fact, negative bloat haha. I'm taking 3-4 caps a day it's been about 2 weeks I'd say.
But I never hit the point where the libido skyrocketed and lately I've been constantly fatigued. I usually go by how the joints feel to determine if it's too much. No libido and big time fatigue at the moment.
I know that low estrogen will destroy libido.
but does low estrogen induce fatigue? I'm talking super fatigue... (I read that it does, but I can't ever remember being this tired from an AI).
obviously I'm going to cut the dose down big time, but this is one hell of a product...
edit: I'm thinking it's the finasteride 5mg... I've had all sorts of brain fog as well. I'm surprised that 5mg of fin would kill libido/induce major fatigue at 750mg-1gram... it's the combination of the both I think... but I'm not 'that dry' so I think its the finasteride.